# SDR UIEA2019080804968

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,828 hours, 11,311 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR DOES NOT PAINT ACTIVE THUNDERSTORMS OR ANY PRECIP ENROUTE. IT ALSO SHOWS AN ARC OF GREEN IN FRONT THE AIRCRAFT IN CLEAR CONDITIONS. ( WEATHER RADAR OPS TEST GOOD IAW AMM 34-43-00. NO FAULTS FOUND AT THIS TIME AS PER B767 FIM 34-43 FT 805.
